# SDR QXEA2017100900603

- Difficulty date: October 5, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 38,134 hours, 39,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 18.250 BETWEEN STRINGERS 31 & 32R HAS 100% MATERIAL LOSS ON THE FLANGE.   R & R THE FRAME ANGLE IAW SRM 51-42-05-02-01.
